Adrenal Treatments

Can anyone please tell me what treatments they got for Adrenal fatigue both prescription and more helpful non prescription.. I had taken Nutri Adrenal and it coincided with insomnia, I can't say I felt anymore energetic as I cone alive when it's time for bed!! Always have for a long time... However I'm getting more frustrated and depressed as I want more quality from my awake hours... I have been on gel and tablet hrt and wondered if that had stopped working, as it seemed to help in the first month now not helping... Maybe I have a system that stops things working??? Any thoughts would be great 😊 x (I have b12 jabs. T3. Vit D K2. Solgar gentle iron. B Complex and Folate... All introduced roughly at the same time)

15 Replies

  • scorpiojo It really depends on where your cortisol lies within the range. High cortisol is treated differently from low cortisol and what your DHEA is like. Have you had a 24 hour adrenal stress test?

    Some info on Dr Myhill's website

  • Hi, no, as I had started taking Nutri tabs and the company didn't have the answers to whether my starting Nutri adrenal tabs and hrt would alter it... Happy enough to take money for the test if I went ahead, even if useless.. 😞

  • I agree with SeasideSusie that you need to check your cortisol levels first. But I will say I tried NutriAdrenal and it didn't help me at all. I switched to adrenal cortex (Thorne's) and that seems to be helping more. NutriAdrenal contains the whole adrenal so you get adrenaline from it. That made me feel awful. But the one I take now has just the adrenal cortex extracted so you don't get that excess of adrenaline.

    But you definitely need to check your levels. I have low cortisol (or I did have - the adrenal cortex seems to be sorting it).

  • What were the side affects you had from the tabs... I don't have anymore energy I have less... 😊

  • The NutriAdrenal did absolutely nothing for me at all - no effects, good or bad. Then I tried NutriAdrenal Extra. That was when I got the side effects - nausea and horrible "hyper" feelings. It's the adrenaline that causes that. But once I switched to adrenal cortex that stopped.

    As for energy, well mine hasn't improved much, but I think there has been some improvement. I've been ill for a long time (first diagnosed with chronic fatigue syndrome way back in 1999, though I've had this problem for longer) so I assume it will take a long time to improve. With me, there are other things going on as well which are causing lack of energy so it's sometimes difficult to know what's causing what!

  • Yes, and it's so annoying we have to play Dr grrrr x

  • I take Hydrocortisone for some time now which I order from the same place I get my T3 from without prescription. I tried all sorts of supplement before and cream as well but nothing worked. I do feel much better now. Doctors don't recognize that adrenal fatigue even exists, so nobody is willing to prescribe HC for it.

  • Thanks have messaged you

  • Sent you reply on PM.

  • Its the adrenaline in the nutri adrenal that keeps you awake at night. adrenal cortex only supps dont have the adrenaline.

  • but wouldn't that stop the energy without the adrenaline? 😊

  • I felt less energy but for me I only slept 3-4 hours on nutri which is not sustainable.

  • I'll give the Thorn a go... My house is starting to look like Holland and Barrett for chavs! I have so many tablets 😊 🏠

  • I just tried thorne the other day, slept fine no problems in the evening. not as much energy but only took 1 cap. also had poor stomach from them. inside my head felt tight if that makes sense.

  • Big hugs... It's a nightmare eh... X

You may also like...